SAN FRANCISCO (KRON) - A select flavor of Children's Advil is being recalled due to incorrect dosage cup markings.
According to Pfizer Consumer Healthcare, the 4-ounce bottles of Children's Advil Suspension Bubble Gum flavor have dosage cups marked in teaspoons, while the instructions on the label are in milliliters.
Pfizer says this could potentially cause an overdose.
The specific lot being recalled is:
Product name: Children's Advil Suspension Bubble Gum Flavored 4-fl-oz. Bottle
GTIN #: 3-0573-0207-30-0
Lot #: R51129
Expiration Date: 11/20
Consumers with the recalled product are asked to throw it away or return it to the store for a full refund.
Anyone with questions is asked to call the Pfizer Consumer Healthcare Information Line at 1-800-882-3845.
- Copyright 2018 Nexstar Broadcasting, Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.
- Man dies at hospital following shooting in Anderson Co.
- Gaffney man struck by van, killed in Cherokee Co.
- Taylors man dies after being struck by train in Oconee Co.
- 13 hurt after Westwood Elem. school bus crashes in Greenwood Co.